MathSciNet Relay Station
MathSciNet bibliographic data
MR2188864 (2006j:11138) 11P81 (05A17 05A19 11E25 11P83)
Lass, Bodo Démonstration de la conjecture de Dumont. (French) [A proof of Dumont's conjecture] C. R. Math. Acad. Sci. Paris 341 (2005), no. 12, 713–718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement